Differential equations, traffic dynamics and the N roots of unity

M McCartney, S Gibson

Research output: Contribution to journalArticle

LanguageEnglish
Pages502-505
JournalThe Mathematical Gazette
Volume90
Publication statusPublished - 2006

Cite this

@article{7745813ddc55400487a6c2762cc02bd1,
title = "Differential equations, traffic dynamics and the N roots of unity",
author = "M McCartney and S Gibson",
year = "2006",
language = "English",
volume = "90",
pages = "502--505",
journal = "The Mathematical Gazette",
issn = "0025-5572",

}

Differential equations, traffic dynamics and the N roots of unity. / McCartney, M; Gibson, S.

In: The Mathematical Gazette, Vol. 90, 2006, p. 502-505.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Differential equations, traffic dynamics and the N roots of unity

AU - McCartney, M

AU - Gibson, S

PY - 2006

Y1 - 2006

M3 - Article

VL - 90

SP - 502

EP - 505

JO - The Mathematical Gazette

T2 - The Mathematical Gazette

JF - The Mathematical Gazette

SN - 0025-5572

ER -